MathSciNet Relay Station
MathSciNet bibliographic data
MR1323982 30C65 (30C70)
Heinonen, Juha; Koskela, Pekka Definitions of quasiconformality. Invent. Math. 120 (1995), no. 1, 61–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement